Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had taken nortithesterone last month. Missing period. HPT negative. Side effect of tablet?

Hi.. am 8 days due , when i checked yesterday with HPT it was negative. Last month, I took nortithesterone 2 mg one for continuous 2 days to postpone my periods. once i stopped, hav got it the next 3 days sharply. but this month, i didnt get still.. is that tablets having effect still my periods are getting delayed?? but i do feel all tired all time.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello welcome to HCM
Missing period by norethisterone pill doesn't mean that you are pregnant , it is due to irregularization of cycles. Why becoz endogenously with in our body ovaries produces the estrogen and progestogens they will regulate the menstrual cycles. You have taken the progesterone hormone pill to post pone your date. Normally mentruation occurs at the end of cycle due to constant decreased Levels of progesterone called progesterone withdrawal . As you have supplements the body with progestogens from out side in form of pills , the progesterone continues to stay in blood and post pone your date until you stop taking pills. So the next cycle will be disturbed, that was the thing happened with don't worry
Take care bye
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor